# SDR SWAA2024042979832

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 33,191 hours, 15,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP ASSEMBLY INOP AND DISCOLORED AT PASSENGER CABIN SEATROW 28C<[01] 01 - REMOVED AND REPLACED PHOTOLUMINECENT STRIP ASSEMBLEY AT PASSENGER CABIN SEAT ROW 28C PER [AMM 33-51-15-960-801-NG (FLOOR PROXIMITY LIGHT - PHOTOLUMINESCENT STRIP REPLACEMENT - PERMANENT)]
